# SDR UALA2010062102158

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 75,918 hours, 12,419 cycles
- Engine: Pwa PW4060
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Part number: 315T355019
- Condition: Missing
- Location: Acoustic Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOUSTIC INSULATION MISSING 7 O'CLOCK LT ENGINE EXHAUST.  MISSING PIECE IS THE L/E OF THE ACOUSTIC PANEL FAIRING.  SPEED TAPE IS BEING USED TO COVER CAVITY. THRUST REVERSER INOPERATIVE DUE TO TAPE REPAIR OF ACOUSTICAL LINER.  REMOVED PANEL STARTED PICKING UP NEW FASTNER HOLES FOR INSTALLATION. INSTALLED PANEL. OPS CHECK NR 1 ENG REVERSER. CHECKS OKAY.
